# SDR ASAA2018120627231

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 40,185 hours, 12,250 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FILTER BYPASS LT ON TAXI IN. GROUNDED - YES. FOUND CONNECTOR ON FFDS BACKED OFF. CLEANED CONNECTOR AND SECURED ON FFDS. PERFORMED REPAIR CONFIRMATION REF FIM 73-05 TASK 801 ITEM F. NO DEFECTS NOTED.
